# SDR SWAA2023050118690

- Difficulty date: March 20, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 53,310 hours, 34,766 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L/H CAP STRIPS WITH HOLES ELONGATED ON AFT CARGO; P/N453A2611-8;453A2611-10; 453A2611-4; 453A2611-13<[01] RECEIVED L/H CAP STRIPS P/N 453A2611-8; 453A2611-10; 453A2611-4; AND 453A2611-13.;[02] CORRECTION TO STEP 1; RECEIVED L/H CAP STRIPS P/N 453A2611-8 PO#2012626; 453A2611-10 PO#2012626; 453A2611-4 PO# 1792296; AND 453A2611-13 PO#1792296.;[03] STEPS 1 AND 2 WERE ENTERED IN ERROR .;[04] REF TASK CARD TTG8Q00KLFYA FOR CAP STRIPS INTALLATION ON AFT CARGO COMPARTMENT.;[05] ALL STEPS COMPLETED.
